Per citar aquest document: http://ddd.uab.cat/record/113938
A characterization of hyperbolic Kato surfaces
Brunella, Marco

Data: 2014
Resum: We give a characterization of hyperbolic Kato surfaces in terms of the existence of an automorphic Green function on a cyclic covering. This is achieved by analysing a naturally defined Leviat foliation, and by perturbing certain Leviat leaves to strictly pseudoconvex hypersurfaces.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Matèria: 32J15 ; 32U05 ; 32V40
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 251-261, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_58114_13


11 p, 359.3 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-12-18, darrera modificació el 2016-06-05



   Favorit i Compartir